Search Results

There are 16783 results for: content related to: Roots of Unity and Cyclotomic Polynomials

  1. Cyclic Extensions and Cyclotomic Fields

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 171–184, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch10

  2. Radical Extensions and Solvability by Radicals

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 89–116, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch6

  3. Random Variables, Stochastic Processes, and Deterministic Signals

    Mobile Radio Channels, Second Edition

    Matthias Pätzold, Pages: 17–53, 2011

    Published Online : 7 OCT 2011, DOI: 10.1002/9781119974116.ch2

  4. An elliptic boundary problem in a half–space

    Mathematische Nachrichten

    Volume 257, Issue 1, August 2003, Pages: 16–35, Melvin Faierman and Manfred Möller

    Version of Record online : 17 JUL 2003, DOI: 10.1002/mana.200310075

  5. Inverse Scattering Transform for the Multi-Component Nonlinear Schrödinger Equation with Nonzero Boundary Conditions

    Studies in Applied Mathematics

    Volume 126, Issue 3, April 2011, Pages: 245–302, Barbara Prinari, Gino Biondini and A. David Trubatch

    Version of Record online : 10 JAN 2011, DOI: 10.1111/j.1467-9590.2010.00504.x

  6. Double scaling limit in the random matrix model: The Riemann-Hilbert approach

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 4, April 2003, Pages: 433–516, Pavel M. Bleher and Alexander R. Its

    Version of Record online : 24 JAN 2003, DOI: 10.1002/cpa.10065

  7. Adaptive Dynamic Output Feedback Stabilisation of Nonlinear Systems

    Asian Journal of Control

    Volume 4, Issue 3, September 2002, Pages: 246–254, A. Ilchmann and A. Isidori

    Version of Record online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.2002.tb00352.x

  8. Asymptotic analysis of adhesively bonded nonlinearly elastic plates

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 85, Issue 1, January 2005, Pages: 23–35, J. Åslund

    Version of Record online : 4 JAN 2005, DOI: 10.1002/zamm.200310141

  9. Estimates and standard errors for ratios of normalizing constants from multiple Markov chains via regeneration

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 4, September 2014, Pages: 683–712, Hani Doss and Aixin Tan

    Version of Record online : 9 DEC 2013, DOI: 10.1111/rssb.12049

  10. Testability and repair of hereditary hypergraph properties

    Random Structures & Algorithms

    Volume 36, Issue 4, July 2010, Pages: 373–463, Tim Austin and Terence Tao

    Version of Record online : 28 JAN 2010, DOI: 10.1002/rsa.20300

  11. On the Global Relation and the Dirichlet-to-Neumann Correspondence

    Studies in Applied Mathematics

    Volume 126, Issue 1, January 2011, Pages: 75–102, G. Dassios and M. Doschoris

    Version of Record online : 30 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00498.x

  12. Painlevé XXXIV Asymptotics of Orthogonal Polynomials for the Gaussian Weight with a Jump at the Edge

    Studies in Applied Mathematics

    Volume 127, Issue 1, July 2011, Pages: 67–105, Shuai-Xia Xu and Yu-Qiu Zhao

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00512.x

  13. Profiles of random trees: Plane-oriented recursive trees

    Random Structures & Algorithms

    Volume 30, Issue 3, May 2007, Pages: 380–413, Hsien-Kuei Hwang

    Version of Record online : 26 SEP 2006, DOI: 10.1002/rsa.20139

  14. Periods of Roots of Unity

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 200–224, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch13

  15. Large deviations for a catalytic Fleming-Viot branching system

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 7, July 2007, Pages: 1056–1080, Ilie Grigorescu

    Version of Record online : 28 DEC 2006, DOI: 10.1002/cpa.20174

  16. Anisotropy and rotation in homeoidally striated Jacobi ellipsoids

    Astronomische Nachrichten

    Volume 327, Issue 9, November 2006, Pages: 925–935, R. Caimmi

    Version of Record online : 10 OCT 2006, DOI: 10.1002/asna.200510653

  17. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 52, Issue 11, November 1999, Pages: 1335–1425, P. Deift, T. Kriecherbauer, K. T-R McLaughlin, S. Venakides and X. Zhou

    Version of Record online : 9 SEP 1999, DOI: 10.1002/(SICI)1097-0312(199911)52:11<1335::AID-CPA1>3.0.CO;2-1

  18. Generalization of Linear Regression Problems

    Neural-Based Orthogonal Data Fitting: The EXIN Neural Networks

    Giansalvo Cirrincione, Maurizio Cirrincione, Pages: 141–203, 2011

    Published Online : 14 JUN 2011, DOI: 10.1002/9780470638286.ch5

  19. Finite Elements for Cross-Sectional Analysis

    Analysis and Design of Elastic Beams: Computational Methods

    Walter D. Pilkey, Pages: 153–166, 2007

    Published Online : 3 OCT 2007, DOI: 10.1002/9780470172667.ch4

  20. Newtonsche Mechanik: System von Massenpunkten, starrer Körper und Kontinuum

    Grundlagen der Theoretischen Physik, Third Edition

    Ernst Schmutzer, Pages: 245–577, 2008

    Published Online : 30 SEP 2008, DOI: 10.1002/9783527623662.ch2